# SDR REXA2021110400913

- Difficulty date: October 25, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: CC670321793
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FWD JACK FITTING AT FS278 BL0 BOTH SUPPORT INTERCOSTALS ARE
CORRODED.                                                  
"	" COMPLIED WITH ENDEAVOR EA#CRJ953-12286 REV IR DATED 10/19/2021   
FOR REPAIR, REMOVED AND REINSTALLED SAME SERVICEABLE NOSE JACK PAD
 FITTING IAW CRJ 900 SRM 51-42-21-001-001-A01.                    
WVAC EMP STAMP #  728 MTC.                                        
"
ADDITIONAL PART INSTALLED: CC670-32179-4
